# SDR AALA202402199331

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 90,533 hours, 11,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65344428
- Part serial: M8268
- Condition: Low Pressure
- Location: R5 Door
- Part time: 29,050 hours, 3,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TRANSIT CHECK FOUND DOOR 5 RH ESCAPE SLIDE RAFT CYLINDER WITH LOW PRESSURE. REMOVED AND REPLACED 5R DOOR MOUNTED ESCAPE SLIDE ASSEMBLY. PER JOB CARD 72L80025001.
